MathSciNet Relay Station
MathSciNet bibliographic data
MR2679156 (2011g:93040) 93B12 (34C28 37D45 37N35)
Xiang, Wei; Chen, Fangqi An adaptive sliding mode control scheme for a class of chaotic systems with mismatched perturbations and input nonlinearities. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 1, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement